# SDR HNAA2012102601021

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 51,337 hours, 56,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT, THIRD FROM FRONT IS INOPERATIVE.  R & R BULB FOR FLOOR EMERGENCY PATH LIGHT, 3RD FRONT FRONT. OPS CHECKED GOOD.
